, Volume 128, Issue 1-2, pp 171-203
Date: 08 Aug 2009

A large class of facets for the K-median polytope

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The polyhedral structure of the K-median problem is examined. We present an extended formulation that is integral but grows exponentially with the number of nodes. Then, some extra variables are projected out. Based on the reduced formulation, we develop two basic properties for facets of K-median problem. By applying the two properties, we generalize two known classes of facets, de Vries facets and de Farias facets. The computational study illustrates that the generalization is significant.